Fuzzy integration using homotopy perturbation method

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource

Bibliographic citation
Fuzzy integration using homotopy perturbation method ; volume:2013 ; pages:1-6
Journal of fuzzy set valued analysis ; 2013, 1-6

Classification
Mathematik

Creator
Paripour, Mahmoud
Najafi, Nemat

DOI
10.5899/2013/jfsva-00172
URN
urn:nbn:de:101:1-201510164491
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:54 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Paripour, Mahmoud
  • Najafi, Nemat

Other Objects (12)